# SDR CA040617001

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 17,052 hours
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON WITH GEAR HANDLE DOWN DURING APPROACH IN XXX.  AIRCRAFT OVERSHOOT.  GEAR RESELECTED UP AND DOWN WITH 3 LIGHTS ON.  MAINTENANCE DID A PSEV BITE CHECK AND ALL NOSE GEAR SWITCHES CHECKED FOR CORRECT GAP DISTANCE AND OPERATION AND NO FAULT FOUND.
